The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.26 NO.5 / 2001 )
home On the Local Solbability for a Nonlinear Weakly Hyperbolic Equation with Analytic Coefficients
Pages 779-811
Piero D'Ancona, Paola Trebeschi,
home Asymptotic Profile for the Sub-Extremals of the Sharp Sobolev Inequality on the Sphere
Pages 743-778
Olivier Druet, Frederic Robert,
home A Level Set Approach to Semicontinuous Viscosity Solutions for Cauchy Problems
Pages 813-839
Yoshikazu Giga, Moto-Hiko Sato,
home On the Cauchy Problem for the Generalized Porous Medium Equation
Pages 841-858
Elena Kosygina,
home Uniqueness and Global Structure of Positive Radial Solutions for Quasilinear Elliptic Equations
Pages 909-938
Moxun Tang,
home Existence et Unicite de Solutions pour le Systeme de Navier-Stokes Axisymetrique
Pages 883-907
Isabelle Gallagher, Slim Ibrahim, Mohamed Majdoub,
home The Second Boundary Value Problem for a Class of Hessian Equations
Pages 859-882
John Urbas,
home Compressible Navier-Stokes Equations with Density-Dependent Viscosity and Vacum
Pages 965-981
Tong Yang, Zheng-an Yao, Changjiang Zhu,
home Hyperbolic-Parabolic Singular Limits for First-Order Nonlinear Systems
Pages 939-964
Corrado Lattanzio, Wen-An Yong,
home Hamilton-Jacobi Equations with Partial Gradient and Application to Homogenization
Pages 983-1002
O. Alvarez, H. Ishii,
home On the Growth of Superharmonic Functions near an Isolated Singularity. II
Pages 1003-1026
Steven D. Taliaferro,
home The Inverse Scattering Problem in Two Dimensions at Fixed Energy
Pages 1055-1090
Gregory Eskin,
home Local and Global Cauchy Problems for the Kadomtsev-Petviashvili (KP-II) Equation in Sobolev Spaces of Negative Indices
Pages 1027-1054
Pedro Isaza, Jorge Mejia,